Paxil and Me…

Today has been another day of depression. I started thinking about when I started feeling down and it was about two weeks ago, when I started my Paxil Taper. I have been feeling disinterested in everything, agoraphobic, not wanting to do anything and not interested in doing anything. Zero motivation and much procrastination. Perhaps it’s the Paxil withdrawal. Apparently you can have symptoms of withdrawal even when you are still on it. That’s according to things I have read. The docs kind of poo poo it. Lucky them they don’t suffer from anxiety…..

Advertisements

One thought on “Paxil and Me…

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s